# SDR AUS20010768

- Difficulty date: February 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8AEE0250T
- Condition: Ruptured
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) LT MAIN LANDING GEAR ACTUATOR UP HOSE BURST. LOSS OF SYSTEM A' HYDRAULIC FLUID.
